# SDR ASMF200407016

- Difficulty date: July 13, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 54,167 hours, 25,795 cycles
- Engine: Pwa JT8D219
- Engine time: 42,215 hours, 22,274 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D1091A
- Part serial: 870
- Condition: Failed
- Location: Engine Oil
- Part time: 10,075 hours, 5,936 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 60 KNOTS, (LT OIL STRAINER CLOGGING) LIGHT TURNED ON AND RETURNED TO PLATFORM. LOW OIL PRESSURE SWITCH AND MAIN OIL FILTER WERE REPLACED IAW MM 79-33-00 AND 79-20-06, RESPECTIVELY, TEST CORRECT.
